# SDR SIMA201911143007

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 32,563 hours, 29,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD COCKPIT EMER LIGHT INOP-C/A-REMOVED AND REPLACED OVERHEAD COCKPIT EMER LIGHT IAW AMM 33-50-05.  OPS CHECK GOOD
